RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 165–167 (Mi tvp2572)  

Short Communications

Large deviations for recurrent Markov renewal processes

V. K. Malinovskii


Full text: PDF file (216 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 170–173

Bibliographic databases:

Received: 23.01.1989

Citation: V. K. Malinovskii, “Large deviations for recurrent Markov renewal processes”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 165–167; Theory Probab. Appl., 36:1 (1991), 170–173

Citation in format AMSBIB
\Bibitem{Mal91}
\by V.~K.~Malinovskii
\paper Large deviations for recurrent Markov renewal processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 165--167
\mathnet{http://mi.mathnet.ru/tvp2572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109027}
\zmath{https://zbmath.org/?q=an:0751.60087|0733.60100}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 170--173
\crossref{https://doi.org/10.1137/1136017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2572
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:139
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021